# SDR SIMA20210109004

- Difficulty date: January 9, 2021
- Submitted: January 10, 2021
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 38,795 hours, 33,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR HINGE COVER EMERGENCY LIGHT INOPERABLE.  C/A: R & R MAIN DOOR HINGE COVER EMERGENCY LIGHT, IAW EMB 145 AMM 33-50-10 2J(3) AND 3I(3).  OPERATIONS CHECK GOOD.
